Change search
ReferencesLink to record
Permanent link

Direct link
Ergodic theorems for random clusters
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
2010 (English)In: Stochastic Processes and their Applications, ISSN 0304-4149, Vol. 120, no 3, 296-305 p.Article in journal (Refereed) Published
Abstract [en]

We prove pointwise ergodic theorems for a class of random measures which Occurs in Laplacian growth models, most notably in the anisotropic Hastings-Levitov random cluster models. The proofs are based oil the theory Of quasi-orthogonal functions and uniform Wintner-Wintner theorems.

Place, publisher, year, edition, pages
2010. Vol. 120, no 3, 296-305 p.
Keyword [en]
Ergodic theorems, Loewner evolution, Weak convergence
National Category
URN: urn:nbn:se:kth:diva-28738DOI: 10.1016/ 000274774500002ScopusID: 2-s2.0-73749088562OAI: diva2:389774
QC 20110120Available from: 2011-01-20 Created: 2011-01-19 Last updated: 2011-01-20Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Björklund, Michael
By organisation
Mathematics (Dept.)
In the same journal
Stochastic Processes and their Applications

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 11 hits
ReferencesLink to record
Permanent link

Direct link